# SDR ASAA2024021348097

- Difficulty date: February 13, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13008
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPATMENT, RIGHT FRAME SPLICE CORRODED AT STA 727I (AREA MARKED IN RED). GROUNDED - YES. EVAL'S CORRODED AFT PIT R/H FRAME SPLICE AT STA 727I. CORROSION IS LOCATED ON THE INNER CHORD. DAMAGE IS NOT PERMITED ON THIS LOCATION IAW B77-900ER SRM 53-00-07-1A-1.4.A.(2).(4). REPAIRED AFT PIT R/H FRAME SPLICE AT STA 727I IAW B737-900ER SRM 51-40-05 AND SRM 51-40-02.
